# SDR UALA2013041702622

- Difficulty date: April 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 47,059 hours, 19,256 cycles
- Engine: Iae V2527A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: EA6A6183
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.  FOUND OIL LINE LEAKING FROM WEAR AT CLAMP.  REPLACED LINE REF MM79-20-00 AND PTT SEQ 0592002 THRU 0592007. NR 1 ENGINE,OIL LINE LEAKING UNDER CLAMP, SEE IPC 79-21-49-81 ITEM 50A PCN 222-0664. REPLACED OIL LINE PCN 222-0664.
